- -

τ-metrizable spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

τ-metrizable spaces

Show full item record

Megaritis, A. (2018). τ-metrizable spaces. Applied General Topology. 19(2):253-260. doi:10.4995/agt.2018.9009

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/109460

Files in this item

Item Metadata

Title: τ-metrizable spaces
Author:
Issued date:
Abstract:
[EN] In [1], A. A. Borubaev introduced the concept of τ-metric space, where τ is an arbitrary cardinal number. The class of τ-metric spaces as τ runs through the cardinal numbers contains all ordinary metric spaces (for τ ...[+]
Subjects: τ-metric space , τ-metrizable space , τ-metrization theorem
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.9009
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.9009
Thanks:
The author would like to thank both referees for their valuable comments and suggestions.
Type: Artículo

This item appears in the following Collection(s)

Show full item record